Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 98, NWS Tallahassee, FL

July 11, 2007Calhoun County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 11, 2007, 7:55 PM EDT for Calhoun County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 7:55 PM EDT (23:55 UTC)
Expired
Jul 11, 2007, 8:36 PM EDT
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Calhoun County, GA

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:12 PM EDTHAIL 1Leary, GANICKEL TO QUARTER SIZED HAIL REPORTED ON WILDWOOD ROAD IN LEARY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1477 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 112356
SVRTAE
GAC037-120045-
/O.NEW.KTAE.SV.W.0098.070711T2355Z-070712T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF MORGAN...

* UNTIL 845 PM EDT

* AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS    
  STORM WAS LOCATED NEAR MORGAN...AND WAS MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEARY BY 820 PM EDT...

IN ADDITION TO LARGE HAIL...DAMAGING WINDS ARE POSSIBLE...AND  
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3160 8460 3144 8469 3145 8442 3161 8446

$$

17-GOULD
1 follow-up statement
000 
WWUS52 KTAE 120036
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
831 PM EDT WED JUL 11 2007

GAC037-120041-
/O.CAN.KTAE.SV.W.0098.000000T0000Z-070712T0045Z/
CALHOUN GA-
831 PM EDT WED JUL 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST 
GEORGIA IS CANCELLED...

ALTHOUGH THE THREAT OF LARGE HAIL FROM THE EARLIER THUNDERSTORM HAS 
PASSED OVER CALHOUN COUNTY...FREQUENT AND DANGEROUS CLOUD TO GROUND 
LIGHTNING WILL REMAIN A THREAT FOR THE NEXT 15 TO 20 MINUTES. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3160 8460 3144 8469 3145 8442 3161 8446

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:58 PM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 11, 2:58 PM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EDT WED JUL 11 2007

.SHORT TERM...TONIGHT-FRIDAY NIGHT.
A SERIES OF SHORTWAVES WILL CONTINUE TO ROUND THE BASE OF A BROAD
TROUGH OVER THE EASTERN U.S. THROUGH THE SHORT TERM PERIOD. THE
FIRST WILL MOVE ACROSS THE FORECAST AREA TONIGHT. ALTHOUGH MOST OF
THE FORCING AND DEEP LAYER MOISTURE WILL REMAIN TO THE NORTH...STRONG
TSTMS CANNOT BE RULED OUT LATER THIS EVENING...MAINLY OVER SW GA
COUNTIES. AS NOTED IN THE EARLIER DISCUSSION...THE WET MICROBURST
POTENTIAL (MDPI) IS LIKELY. THE THETA-E TIME HEIGHT SHOWS A
MINIMUM VALUE OF 328K AROUND 600MB THIS EVENING. AS INDICATED IN
THE NAM REFLECTIVITIES ...EXPECT SHOWERS TO CONTINUE THROUGH
MIDNIGHT AS THE SHORTWAVE PUSHES EASTWARD AND ACROSS THE AREA. ON
THURSDAY...THE TRAILING FRONTAL BOUNDARY WILL BEGIN TO STALL AND
LAY OUT FROM EAST TO WEST JUST NORTH OF THE CWA WITH DRIER
MID/UPPER AIR FILTERING IN ACROSS THE SOUTHEASTERN REGION. ON
FRIDAY...THE NEXT SHORTWAVE WILL BEGIN TO APPROACH THE AREA FROM
THE NORTHWEST.

.LONG TERM...SATURDAY-WEDNESDAY.
EXPECT ADDITIONAL SHORTWAVE ENERGY TO APPROACH AREA FOR SATURDAY
WITH SFC TROUGH SPREAD ACROSS CENTRAL GEORGIA. THIS COMBO SHOULD
PROVIDE A PRETTY GOOD SPARK FOR AFTERNOON AND EVENING CONVECTION
THROUGH THE WEEKEND.

SUBTROPICAL RIDGE BECOMES REESTABLISHED EARLY NEXT WEEK WITH
SLIGHTLY LOWER POPS AND LIGHT SOUTHERLY FLOW.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL OUTSIDE ANY LATE AFTERNOON
AND EARLY EVENING CONVECTION. THUNDERSTORMS WILL PRODUCE WIND GUSTS
OF 25-30KT WITH MVFR VSBY AND CEILINGS. BY 09-10Z...WE ANTICIPATE
MVFR VSBY TO PREVAIL AT THE INLAND TERMINALS. DESPITE NOT OBSERVING
THIS THIS MORNING. FOG/MIST CHANCES WILL BE A BIT GREATER THU
MORNING DUE TO WIDER COVERAGE OF RAINFALL TODAY AND DRYING AT MID
LEVELS OVERNIGHT.

&&

.MARINE...THE WINDS OVER THE WATERS WILL REMAIN OUT OF THE WSW
AROUND 10 KNOTS THROUGH FRIDAY. SEAS WILL REMAIN FAIRLY LOW AT 2
TO 3 FEET. WITH THE ONSHORE FLOW...WILL LIKELY CONTINUE TO SEE
THE MODERATE RIP CURRENT RISK PERSIST THROUGH THIS PERIOD...ESPECIALLY
AT THE PANAMA CITY BEACH AREA WHERE THIS DIRECTION IS MORE
ORTHOGONAL TO THE COAST LINE.

&&

.FIRE WEATHER...WSW WINDS ACROSS THE AREA WILL KEEP THE LOW-LEVEL
RELATIVE HUMIDITIES WELL ABOVE CRITICAL THRESHOLDS THROUGH THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  75  95  74  95  75 /  30  30  10  30  30
PANAMA CITY  79  93  79  92  78 /  20  20  10  30  30
DOTHAN       74  96  72  96  73 /  20  10  10  30  40
ALBANY       73  96  73  96  74 /  30  20  10  30  40
VALDOSTA     73  95  73  94  74 /  30  30  10  40  30
CROSS CITY   75  92  74  92  74 /  20  50  10  40  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ...NONE.

&&

AVIATION...WOOL/WOODRUM
SHORT TERM...GIBBS
LONG TERM...CAMP
Hazardous weather outlook, Jul 11, 5:13 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 AM EDT WED JUL 11 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-121000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
513 AM EDT WED JUL 11 2007 /413 AM CDT WED JUL 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE REGION
TODAY AND GENERATE SCATTERED SHOWERS AND STORMS...ESPECIALLY OVER
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF THE STORMS COULD
BE STRONG THIS AFTERNOON WITH SMALL HAIL AND WIND GUSTS UP TO 40
MPH. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A DEVELOPING UPPER LEVEL TROUGH...INCREASING DEEP LAYER MOISTURE
AND AN APPROACHING FRONT FROM THE NORTH WILL ENHANCE RAIN CHANCES
FRIDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...HOWEVER
EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR THE WEATHER.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Jul 11, 3:24 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT WED JUL 11 2007

GAZ130-131-112030-
BEN HILL-IRWIN-
324 PM EDT WED JUL 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL AND IRWIN
COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 430 PM EDT

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MYSTIC...OR 11 MILES WEST OF
FITZGERALD...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  5 MILES NORTHWEST OF FITZGERALD BY 330 PM EDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM WHICH MAY FALL
SMALL TREES AND MANY TREE BRANCHES.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 11, 5:53 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 PM EDT WED JUL 11 2007

GAZ128-112245-
TURNER-
553 PM EDT WED JUL 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TURNER COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 645 PM EDT

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASHBURN...MOVING SOUTHEAST AT 40 MPH.

WINDS OF UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 11, 6:05 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EDT WED JUL 11 2007

GAZ126-127-112245-
LEE-WORTH-
605 PM EDT WED JUL 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND WORTH
COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 645 PM EDT

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF LEESBURG...MOVING EAST AT 20 MPH.

SMALL HAIL...AND WINDS OF UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 11, 6:18 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
618 PM EDT WED JUL 11 2007

GAZ130-131-112300-
BEN HILL-IRWIN-
618 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN
COUNTIES...

* UNTIL 700 PM EDT

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
ROCHELLE TO 6 MILES NORTHWEST OF MYSTIC MOVING EAST AT 20 MPH.

THESE STORMS WILL BE NEAR...
  MYSTIC BY 625 PM EDT.
  FITZGERALD BY 640 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Jul 11, 6:21 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM EDT WED JUL 11 2007

GAZ125-144-145-112315-
BAKER-DOUGHERTY-MITCHELL-
621 PM EDT WED JUL 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN
BAKER...DOUGHERTY AND NORTHERN MITCHELL COUNTIES IN SOUTHWEST
GEORGIA ...

* UNTIL 715 PM EDT

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF LEARY...OR 11 MILES NORTH OF
NEWTON...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  BACONTON BY 715 PM EDT.

UP TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS STORM IS FURTHERMORE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jul 11, 7:19 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
719 PM EDT WED JUL 11 2007

GAZ144-145-120000-
BAKER-MITCHELL-
719 PM EDT WED JUL 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN BAKER AND
MITCHELL COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 800 PM EDT

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEWTON...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  CAMILLA BY 755 PM EDT.

PEA SIZE HAIL...AND WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THIS
STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.